O. V. Borodin and A. O. Ivanova, An oriented 7-colouring of planar graphs with girth at least 7, Sib. Electron. Math. Reports, vol.2, pp.222-229, 2005.

O. V. Borodin and A. O. Ivanova, An oriented colouring of planar graphs with girth at least 4, Sib. Electron. Math. Reports, vol.2, pp.239-249, 2005.

O. V. Borodin, A. O. Ivanova, and A. V. Kostochka, Oriented 5-coloring of sparse plane graphs, Journal of Applied and Industrial Mathematics, vol.1, issue.1, pp.9-17, 2007.
DOI : 10.1134/S1990478907010024

O. V. Borodin, A. V. Kostochka, J. Ne?et?il, A. Raspaud, and É. Sopena, On the maximum average degree and the oriented chromatic number of a graph, Discrete Mathematics, vol.206, issue.1-3, pp.77-89, 1999.
DOI : 10.1016/S0012-365X(98)00393-8

URL : https://hal.archives-ouvertes.fr/hal-00306484

B. Courcelle, The monadic second order logic of graphs VI: on several representations of graphs by relational structures, Discrete Applied Mathematics, vol.54, issue.2-3, pp.117-149, 1994.
DOI : 10.1016/0166-218X(94)90019-1

P. Hell and J. Ne?et?il, Graphs and homomorphisms, of Oxford Lecture Series in Mathematics and its Applications, 2004.
DOI : 10.1093/acprof:oso/9780198528173.001.0001

K. W. Lih, W. F. Wang, and X. Zhu, Coloring the square of a K4-minor free graph, Discrete Mathematics, vol.269, issue.1-3, pp.303-309, 2003.
DOI : 10.1016/S0012-365X(03)00059-1

T. H. Marshall, Homomorphism bounds for oriented planar graphs, Journal of Graph Theory, vol.81, issue.166, pp.175-190, 2007.
DOI : 10.1002/jgt.20233

J. Ne?et?il, A. Raspaud, and É. Sopena, Colorings and girth of oriented planar graphs. Discrete Math, pp.165-166519, 1997.

P. Ochem, Oriented colorings of triangle-free planar graphs, LIRMM, Université Montpellier 2, pp.71-76, 2004.
DOI : 10.1016/j.ipl.2004.06.012

URL : https://hal.archives-ouvertes.fr/hal-00307124

A. Pinlou and É. Sopena, Oriented vertex and arc colorings of outerplanar graphs, Information Processing Letters, vol.100, issue.3, pp.97-104, 2006.
DOI : 10.1016/j.ipl.2006.06.012

URL : https://hal.archives-ouvertes.fr/hal-00307093

A. Raspaud and É. Sopena, Good and semi-strong colorings of oriented planar graphs, Information Processing Letters, vol.51, issue.4, pp.171-174, 1994.
DOI : 10.1016/0020-0190(94)00088-3

É. Sopena, The chromatic number of oriented graphs, Journal of Graph Theory, vol.25, issue.3, pp.191-205, 1997.
DOI : 10.1002/(SICI)1097-0118(199707)25:3<191::AID-JGT3>3.0.CO;2-G

URL : https://hal.archives-ouvertes.fr/hal-00307543